Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Why am i having spotting continuously and after that bleeding heavily ?

I am 18 years old and I m 5 7 148lbs.... Well I started spotting around the 23rd of last month and kept spotting for 3weeks, then it stopped for 2-3days then I started bleeding very heavily for a week and a half and it stopped 4 days ago... now I m starting to spot again... Also I ve noticed on the left side of my lower stomach below my bellybutton I have this unknown mass (I think) that s been forming since the first weird spotting and now it s noticeably bigger like the with of a baseball.. doesn t stick out like one but is just the with.. My husband has even noticed it before I said anything.. I know I m not pregnant , so what could it be??
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to healthcare magic
i suggest you to go for ultrasound scanning of abdomen and pelvis to rule out the PCOD.
are you noticing any facial hairs??weight gain??
once go for hormonal test may be due to hormonal imbalance.
Most women would prefer safer treatment options like homeopathy than hormones and prescription drugs.
Answered: Sat, 30 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor